MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Difficult to Advance (2920)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.If explanted; give date: n/a (not applicable).The intraocular lens was inserted and removed during the same procedure.Phone: (b)(6).Device evaluation: product testing could not be performed since the product was not retuned for evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and revealed that there was a non conformance but this is not related to this complaint.The product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that haptic leg was stuck in injector, detached from lens.Lens was implanted and after that removed and replaced from patient's eye.This happened twice to same patient with two different lenses during same procedure.No further information available.This report captures the second of the two lenses a separate report is being submitted for the other lens.
 
Additional Manufacturer Narrative
Corrected data: upon further review of the file it was noticed that initial report submitted in report # 2648035-2021-07419 had codes that were inadvertently chosen incorrectly.The health effect impact code of 2199 is incorrect.It should be 4631 and 4632.Also, health effect clinical code of 4582 is incorrect.It should be 4581.As well, medical device problem code 1069 - break.The correct code to describe the reported issue is 1261 - material fragmentation.This report is being submitted to correct the errors.Fields below updated: section h6: health effect impact code: 4631, 4632.Section h6: health effect clinical code: 4581.Section h6.Medical device problem code: 1261 - material fragmentation.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
road 402 north, anasco ind. pk
anasco, PR 00610
7142478552
MDR Report Key11579578
Report Number2648035-2021-07419
Device Sequence Number4352649
Product Code HQL
UDI-Device Identifier05050474558281
UDI-Public(01)05050474558281(17)231118
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date03/27/2021
Supplement Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown